`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 35,Number 10,     October 2015

1

On the set of periods of sigma maps of degree 1    Pages : 4683 - 4734

Lluís Alsedà and Sylvie Ruette

 Abstract       References       Full Text      Related Articles

2

Topological properties of sectional-Anosov flows    Pages : 4735 - 4741

Enoch Humberto Apaza Calla,  Bulmer Mejia Garcia and Carlos Arnoldo Morales Rojas

 Abstract       References       Full Text      Related Articles

3

Transitive sofic spacing shifts    Pages : 4743 - 4764

John Banks,  Piotr Oprocha and Brett Stanley

 Abstract       References       Full Text      Related Articles

4

Rigorous numerics for nonlinear operators with tridiagonal dominant linear part    Pages : 4765 - 4789

Maxime Breden,  Laurent Desvillettes and Jean-Philippe Lessard

 Abstract       References       Full Text      Related Articles

5

Lorentz-Morrey regularity for nonlinear elliptic problems with irregular obstacles over Reifenberg flat domains    Pages : 4791 - 4804

Sun-Sig Byun and Yumi Cho

 Abstract       References       Full Text      Related Articles

6

Schrödinger equations with rough Hamiltonians    Pages : 4805 - 4821

Elena Cordero,  Fabio Nicola and Luigi Rodino

 Abstract       References       Full Text      Related Articles

7

A class of mixing special flows over two--dimensional rotations    Pages : 4823 - 4829

Krzysztof Frączek and Mariusz Lemańczyk

 Abstract       References       Full Text      Related Articles

8

Ergodicity of two particles with attractive interaction    Pages : 4831 - 4838

Karl Grill and Christian Tutschka

 Abstract       References       Full Text      Related Articles

9

On S-shaped bifurcation curves for a two-point boundary value problem arising in a theory of thermal explosion    Pages : 4839 - 4858

Shao-Yuan Huang and Shin-Hwa Wang

 Abstract       References       Full Text      Related Articles

10

Existence of Neumann and singular solutions of the fast diffusion equation    Pages : 4859 - 4887

Kin Ming Hui and Sunghoon Kim

 Abstract       References       Full Text      Related Articles

11

Remarks on the Cauchy problem of Klein-Gordon equations with weighted nonlinear terms    Pages : 4889 - 4903

Michinori Ishiwata,  Makoto Nakamura and Hidemitsu Wadade

 Abstract       References       Full Text      Related Articles

12

Wave extension problem for the fractional Laplacian    Pages : 4905 - 4929

Mikko Kemppainen,  Peter Sjögren and José Luis Torrea

 Abstract       References       Full Text      Related Articles

13

Wavefronts of a stage structured model with state--dependent delay    Pages : 4931 - 4954

Yunfei Lv,  Rong Yuan and Yuan He

 Abstract       References       Full Text      Related Articles

14

Regions of stability for a linear differential equation with two rationally dependent delays    Pages : 4955 - 4986

Joseph M. Mahaffy and Timothy C. Busken

 Abstract       References       Full Text      Related Articles

15

Singly periodic free boundary minimal surfaces in a solid cylinder of $\mathbb{R}^3$    Pages : 4987 - 5001

Filippo Morabito

 Abstract       References       Full Text      Related Articles

16

Bifurcation of positive solutions for nonlinear nonhomogeneous Robin and Neumann problems with competing nonlinearities    Pages : 5003 - 5036

Nikolaos S. Papageorgiou and Vicenţiu D. Rădulescu

 Abstract       References       Full Text      Related Articles

17

Partially hyperbolic diffeomorphisms with a trapping property    Pages : 5037 - 5054

Rafael Potrie

 Abstract       References       Full Text      Related Articles

18

Computing Mather's $\beta$-function for Birkhoff billiards    Pages : 5055 - 5082

Alfonso Sorrentino

 Abstract       References       Full Text      Related Articles

19

Global existence and convergence rates for the compressible magnetohydrodynamic equations without heat conductivity    Pages : 5083 - 5105

Zhong Tan,  Qiuju Xu and Huaqiao Wang

 Abstract       References       Full Text      Related Articles

20

Monotonicity, asymptotics and uniqueness of travelling wave solution of a non-local delayed lattice dynamical system    Pages : 5107 - 5131

Zhaoquan Xu and Jiying Ma

 Abstract       References       Full Text      Related Articles

21

Horseshoes for $\mathcal{C}^{1+\alpha}$ mappings with hyperbolic measures    Pages : 5133 - 5152

Yun Yang

 Abstract       References       Full Text      Related Articles

22

On the Cauchy problem for a four-component Camassa-Holm type system    Pages : 5153 - 5169

Zeng Zhang and Zhaoyang Yin

 Abstract       References       Full Text      Related Articles